Linear and nonlinear reconstruction of two-dimensional diele…
Emerging
0
Citations0
Refs1999
Year
Search Works
Work Details
- OpenAlex ID W2811265979
- Type Conference-paper
- Language EN
- Published 01 Jan 1999
- Pages 1–6
- Source TU/e Research Portal
- Added 10 Jul 2018
- Updated 29 Sep 2026
External Links
MENU
0
Linear and nonlinear reconstruction of two-dimensional dielectric objects (invited)
Conference-paper 1999 EN
0
Citations
0
References
2
Authors
0.00
FWCI
Topics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Antonius Gregorius Tijhuis | — | — |
| 2 | Amélie Litman | — |
Related Works
10Data: OpenAlex